# SDR DXTA2025122906292

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70096
- Aircraft time: 3,140 hours, 1,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THERE WAS A HAZE IN THE CABIN AND COCKPIT. TAXIING TO THE RAMP WE GOT A L PACK FAIL CAS.   BLACK FILM COATING EVERYTHING IN THE CABIN.  REMOVED LEFT ACM AND INSTALLED REPAIRED LISTED BELOW I/A/W AMM 21-52-03. LEAK AND OPERATIONAL CHECKS SATISFACTORY. NO HAZE OR ODOR WAS NOTED IN CABIN OR COCKPIT DURING OPERATION OF ACM.
